Aa
Aa
A
A
A
Close
3215224 tn?1345829226

Excedrin Addiction

I have been taking excederin for at least 20 years. I get up in the morning and take two and take two around three or four o'clock. I have been trying to quite by either cold turkey or taking one in morning then one in afternoon. but i always end up back to taking 2 in morning. I have cut down in the afternoon tho. I have been experiencing some itching and hives with cold sweats.Does that sound right.I also am going threw metapouse. I am on 50mg aday of Pristig. I am not sure if thats giving me some side effects. I am at my witts end and do not no what to do next, Been out of work for 2 days need to go back tomorrow and do not have ay will power. if have to tho. I have no health ins.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
You should only taper off of it very gradually.  Break up the pills to go more slowly off of it.  I looked up side effects on-line, but only saw that  caffeine withdrawal is very real — producing enough physical symptoms and a disruption in daily life to classify it as a psychiatric disorder.  Not sure if it's true, but with any medication, going as slow as possible is the best.

With you in menopause, there are a lot of possible symptoms just from that.  How long have you been taking Pristiq?  Did your symptoms started with taking that?  I am also taking 50 mg of it.  I think it causes nausea for me, plus very vivid and often bad dreams.  I've never heard of that one, but it definately is from the Pristiq.  

Plus I suddenly had the severe depression return, lost the bad dreams and had terrible insomnia--a known side effect of going off of Pristiq.  I got a refill and with the new bottle, everything went back again.  I've notified the FDA and the manufacturer about it.  I think that the bottle was tampered with.  How to have confidence in a medication!!

All the best to you with your quest to get off of it which is very admirable.  Just go extremely slowly, then you'll be able to handle it.  

Sara

Helpful - 0
3215224 tn?1345829226
Thank you sarah. I did try slowly to come off the pristiq once because we had no more health ins. and thats what happen to me. the vivid bad dreams and insomia. now i am back on full 50mgs but i fond out my new ins. will not pay for the pristiq or the dr. i go to that perscibes it.  I do not no what is going to happen now. Do u have any suggestions?
Helpful - 0
Have an Answer?

You are reading content posted in the Migraines and Headaches Community

Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
1780921 tn?1499301793
Queen Creek, AZ
1756321 tn?1547095325
Queensland, Australia
Avatar universal
Trinity , TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease